# SDR CWQR200707

- Difficulty date: August 21, 2007
- Submitted: August 21, 2007
- Operation: General aviation
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Engine: Pwa PW545A
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Part number: 66331508
- Condition: Misinstalled
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1-4 INSPECTION, FOUND THE RUDDER BALANCE WEIGHT WAS TRIMMED DOWN AND ATTACHED WITH ONLY (2) BOLTS.THE IPC SHOWS (4) BOLTS TO ATTACH THIS WEIGHT. CONTACTED MFG ENGINEERING, THEY STATED THE WEIGHT REQUIRES (4) BOLTS TO MEET THE 100 (G) STANDARD. APPEARS THE RUDDER BALANCE WEIGHT WAS TRIMMED DOWN AND INSTALLED AT THE FACTORY. REPLACED RUDDER BALANCE WEIGHT IAW SRM 51-60-03, RUDDER BALANCING.  SUBMITTED SERVICE CONDITION REPORT TO MFG UNDER NR 310349.
